An estimate for the spectral function of the one-dimensional Stark-effect Hamiltonian
Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1457-1465
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_9_a2,
author = {V. A. Il'in and L. V. Kritskov},
title = {An estimate for the spectral function of the one-dimensional {Stark-effect} {Hamiltonian}},
journal = {Differencialʹnye uravneni\^a},
pages = {1457--1465},
year = {1995},
volume = {31},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_9_a2/}
}
TY - JOUR AU - V. A. Il'in AU - L. V. Kritskov TI - An estimate for the spectral function of the one-dimensional Stark-effect Hamiltonian JO - Differencialʹnye uravneniâ PY - 1995 SP - 1457 EP - 1465 VL - 31 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1995_31_9_a2/ LA - ru ID - DE_1995_31_9_a2 ER -
V. A. Il'in; L. V. Kritskov. An estimate for the spectral function of the one-dimensional Stark-effect Hamiltonian. Differencialʹnye uravneniâ, Tome 31 (1995) no. 9, pp. 1457-1465. http://geodesic.mathdoc.fr/item/DE_1995_31_9_a2/